# SDR RAIA201411030002

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 34,112 hours, 29,895 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Broken
- Location: Wow Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR/GROUND FAIL AFTER TAKEOFF, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND FOUND PUSHED PIN ON WOW SWITCH, REPLACED CONNECTOR AND OPS CHECK GOOD.
